# SDR AALA2020071319007

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 84,887 hours, 10,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 164235
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - L3 DOOR, BATTERY PACK FAILED CAPACITY CHECK AT EMERGENCY POWER SUPPLY UNIT (EPSU) M33400.  REMOVED AND REPLACED BATTERY PACK FOR L3 DOOR EPSU M33400 PER AMM 33-51-06. TEST PASSED, OKAY FOR SERVICE.
